Rules For Consumption Of Glandular TB Drugs?
Hello. I have been diagnosed with glandular TB, and I have been treating OAT. Well, what I am confused about after taking OAT is eye irritation, itching, red spots, body aches after taking rifampicin, even though the consumption of pehadoxine and ethambuthol does not occur any side effects. Do I continue to take rifampicin or stopped. Thank you, doctor
Thank you for asking HealthReplies.com.
TB (Tuberculosis) glands are caused by infection with Mycobacterium tuberculosis in lymph nodes. These microorganisms can only be eradicated by administering several types of drugs, called OAT (anti-TB drugs). There are so many types of OAT, and the selection is only right if done directly by the examining doctor.
Of course, like other medicines, OAT is not without risk. Consumption of OAT in sensitive people can cause various side effects, for example as you experience now. In some people, these side effects are mild so they can improve on their own after a while on OAT consumption, or also get better with additional treatment. However, in some other cases, these side effects can also occur with a greater intensity, so that requires further monitoring to detect the type of OAT triggers. After that, it can be decided (by the doctor) whether the OAT needs to be stopped, continued, replaced, or maybe added another drug to minimize the side effects.
Without checking you directly, we are not authorized to recommend that you stop taking the drug or continue it. Better, you first check yourself to the doctor or internist in order to be given the best solution. In some cases, people with glandular TB who often get inflamed glands can also be recommended to undergo surgery, in addition to undergoing treatment with OAT.
Hope this helps ...